Centre de Physique Théorique

Accueil > Équipes de recherche > Géométrie, Physique et Symétries > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
143 résultats
Article dans une revue
Christian Duval, G. W. Gibbons, P. A. Horvathy
Conformal Carroll groups and BMS symmetry
Classical and Quantum Gravity, IOP Publishing, 2014, 31 (092001), 8pp. ⟨10.1088/0264-9381/31/9/092001⟩
Article dans une revue
Michal Eckstein, Bruno Iochum, Andrzej Sitarz
Heat trace and spectral action on the standard Podles sphere
Communications in Mathematical Physics, Springer Verlag, 2014, 332 (2), pp.627-668. ⟨10.1007/s00220-014-2054-5⟩
Pré-publication, Document de travail
Christian Duval
Polarized Spinoptics and Symplectic Physics
2013
Thèse
Cédric Fournel
Théories de jauge et connexions généralisées sur les algébroïdes de Lie transitifs
Mathematical Physics [math-ph]. Aix-Marseille Université, 2013. English
Communication dans un congrès
Galliano Valent, Christian Duval, Vsevolod Shevchishin
Explicit metrics for a class of two-dimensional cubically superintegrable systems
Finite dimensional integrable systems: on the crossroad of algebra, geometry and physics, Jul 2013, Marseille, France. pp.354-372, ⟨10.1016/j.geomphys.2014.08.004⟩
Mémoire d'étudiant
Pierre Doyeux
Diagrammes de Young et élément de battage de l'algèbre de Hecke
Physique mathématique [math-ph]. 2013
Article dans une revue
Robert Coquereaux, Jean-Bernard Zuber
Drinfeld doubles for finite subgroups of SU(2) and SU(3) Lie groups
Symmetry, Integrability and Geometry : Methods and Applications, National Academy of Science of Ukraine, 2013, 9 (039), http://www.emis.de/journals/SIGMA/2013/039/. ⟨10.3842/SIGMA.2013.039⟩
Article dans une revue
Cédric Fournel, Serge Lazzarini, Thierry Masson
Formulation of gauge theories on transitive Lie algebroids
Journal of Geometry and Physics, Elsevier, 2013, 64, pp.174. ⟨10.1016/j.geomphys.2012.11.005⟩
Article dans une revue
Gérard H. E. Duchamp, Nguyen Hoang-Nghia, Thomas Krajewski, Adrian Tanasa
Recipe theorem for the Tutte polynomial for matroids, renormalization group-like approach
Advances in Applied Mathematics, Elsevier, 2013, 51 (03), pp.345-358. ⟨10.1016/j.aam.2013.04.006⟩
Article dans une revue
Galliano Valent
On a class of integrable systems with a quartic first integral
Regular and Chaotic Dynamics, MAIK Nauka/Interperiodica, 2013, 18 (04), pp.394-424. ⟨10.1134/S1560354713040060⟩
143 résultats

Agenda